Keyword Analysis & Research: dress syndrome


Keyword Analysis


Keyword Research: People who searched dress syndrome also searched

Frequently Asked Questions

What causes DRESS syndrome?

DRESS syndrome is an adverse drug reaction. Common causes of DRESS syndrome include anticonvulsants, allopurinol, antiviral agents, and antibiotics, but virtually all drugs may cause DRESS syndrome.

What drugs cause DRESS syndrome?

Phenytoin, nevirapine, allopurinol, and cotrimoxazole were the major causes. Allopurinol-induced DRESS had the longest onset time, and was associated with higher eosinophilia and incidence of renal involvement.

What is the diagnosis for DRESS syndrome?

DRESS Syndrome. Drug-induced hypersensitivity syndrome (DIHS) is a glandular fever-like syndrome (fever, rash, cervical lymphadenopathy, raised white cell count with atypical lymphocytes, and liver dysfunction) that follows the use of certain drugs – especially anticonvulsants such as carbamazepine and phenytoin, isoniazid and sulphonamides.


Search Results related to dress syndrome on Search Engine